Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 5 > No. 3

 

 

Heat and Mass Transfer Flow of MHD Viscous Dissipative Fluid in a Channel with a Stretching and Porous Plate, Vol. 5, No. 3 (Sep. 2017), PP:81-87

Download

Authors:
Kiran Kumari - Department of Mathematics, University of Rajasthan, Jaipur, India
Mamta Goyal - Department of Mathematics, University of Rajasthan, Jaipur, India

 

Nonlinear Self-Adjointness and Conservation Laws of KdV Equation with Linear Damping Force, Vol. 5, No. 3 (Sep. 2017), PP:89-94

Download

Authors:
Muhammad Nasir Ali - Department of Sciences and Humanities, National University of Computer and Emerging Sciences, Fast, Lahore, Pakistan.
Shahid Ali - Department of Civil Engineering, National University of Computer and Emerging Sciences, Fast, Lahore, Pakistan
Syed Muhammad Husnine - Department of Sciences and Humanities, National University of Computer and Emerging Sciences, Fast, Lahore, Pakistan.
Turgut Ak - Department of Transportation Engineering, Faculty of Engineering, Yalova University, 77100 Yalova, Turkey.

 

Lie Group and Numerical Communication of Heat and Mass Transfer Characteristics on MHD Dissipative Free Convection Steady Fluid Flow over an Inclined Permeable Plate under Second Order Chemical Reaction, Vol. 5, No. 3 (Sep. 2017), PP:95-105

Download

Authors:
Khalil-ur-Rehman - Department of Mathematics, Quaid-i-Azam University Islamabad 44000, Pakistan
M. Y. Malik - Department of Mathematics, Quaid-i-Azam University Islamabad 44000, Pakistan
Imad Khan - Department of Mathematics, Quaid-i-Azam University Islamabad 44000, Pakistan
M. Aslam - Barani Institute of Management Sciences, Malikabad Complex, Rawalpindi 46300, Pakistan
R. K. Pradhan - Central Department of Physics, Tribhuvan University Kirtipur 44618, Kathmandu, Nepal

 

Likelihood Estimation of Exponentiated Exponential Distribution under Step Stress Partially Accelerated Life Testing Plan Using Progressive Type-I Censoring, Vol. 5, No. 3 (Sep. 2017), PP:107-112

Download

Authors:
Showkat Ahmad Lone - Department of Statistics & Operations Research, Aligarh Muslim University, Aligarh, 202002-India.
Ahmadur Rahman - Department of Statistics & Operations Research, Aligarh Muslim University, Aligarh, 202002-India.
Arif-Ul-Islam - Department of Statistics & Operations Research, Aligarh Muslim University, Aligarh, 202002-India.

 

Compound of Discrete Weibull and Minimax Distributions as a New Count Data Model with Application in Genetics, Vol. 5, No. 3 (Sep. 2017), PP:113-125

Download

Authors:
B. A. Para - P.G Department of Statistics, University of Kashmir, Srinagar, India
T. R. Jan - P.G Department of Statistics, University of Kashmir, Srinagar, India

 

Characterization and Bayesian Estimation of Generalized Standard Inverted Exponential Distribution, Vol. 5, No. 3 (Sep. 2017), PP:127-135

Download

Authors:
Kawsar Fatima - Department of Statistics, University of Kashmir, Srinagar, India.
S. P. Ahmad - Department of Statistics, University of Kashmir, Srinagar, India.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved